# SDR 2007UALA04905

- Difficulty date: December 1, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N370UA
- Make and model: Boeing 737322
- Aircraft serial: 24539
- Aircraft time: 50,544 hours, 34,219 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 517 TO 519 AT STRINGER 12L, FUSELAGE INTERIOR SKIN CRACKED AT CHEM MILLED STEP BELOW STRINGER.  MAJOR REPAIR:  REMOVED DAMAGE.  FABRICATED AND INSTALLED EXTERNAL FUSELAGE SKIN DOUBLER-TRIPLER REPAIR.
